# SDR DALA2023103008892

- Difficulty date: October 30, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 7,860 hours, 916 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 ASPSU FAULTS ''ASPSU (101MJ) DOOR 1''. CORRECTIVE ACTION: T/S REF A330 TSM 52-71. R/R ASPSU & BATTRIES. (5514605)
